# SDR SWIA200515865

- Difficulty date: November 14, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 4,380 hours, 2,702 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 800
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 678 hours, 423 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILER/STAB FAILED.  REPLACED NR 2 SSCU IAW CRJ MM ATA CHAPT 27-61-05.  OPERATIONAL CHECK GOOD.
